# SDR A6WA200460052

- Difficulty date: November 11, 2004
- Submitted: December 7, 2004
- Operation: Air carrier
- Aircraft: N616AW
- Make and model: Bac 146300A
- Aircraft serial: E3145
- Engine: Lyc ALF502R5
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Part number: K390282
- Condition: Misinstalled
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, ALL PASSENGER O2 DROP DOWN MASKS WERE FOUND STOWED INCORRECTLY.  MAINTENANCE RESTOWED ALL PASSENGER O2 DROP DOWN MASKS, CORRECTLY IAW AMM 35-20-45.
